# SDR SIMA201130809

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 19,440 hours, 16,239 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Part number: 7277226501
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3900 THE CREW REPORTED THE FLIGHT ATTENDANT CALL BUTTON LIGHTS FOR ROWS 7, 8, 9, 10 CAME ON UNCOMMANDED FOLLOWED BY REPORTS OF FUMES AND POSSIBLE LIGHT SMOKE.  LIGHTS REMAINED ON UNTIL AIRCRAFT POWERED DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BURNT PCB CARD AT SEAT 7BC.  REMOVED AND REPLACED THE  PCB CARD IAW  EMB MM 33-25-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
